# SDR AALA20030718

- Difficulty date: July 4, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 2430 - EN ROUTE LAX-DFW, AFTER TAKEOFF, UNABLE OT RETRACT NOSE GEAR.  RETURNED TO LAX WITHOUT FURTHER INCIDENT.  FOUND NOSE GEAR SCHRADER VALVE LEAKING.  REPLACED VALVE AND SERVICED NOSE GEAR.  ACCOMPLISHED NOSE GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
